# SDR ASAA2025100661444

- Difficulty date: October 6, 2025
- Submitted: October 8, 2025
- Operation: Air carrier
- Aircraft: N457AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36355
- Aircraft time: 42,020 hours, 13,235 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Support Beam
- Part number: 111A70012
- Condition: Worn
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HIGH PRESSURE DOOR 192DR FWD OUTBD LATCH WEAR DAMAGE THRU STRIKER PLATE INTO LOWER SUPPORT BEAM LOWER CHORD AT RBL 40.875 GROUNDED - YES. ACCOMPLISHED PERMANENT REPAIR PER SRM 57-10-13-2R-3
